Do you think that my hair will ever regrow equally, and will these hairs eventually even out?

I have gone through 4 surgeries, went through a divorce, but over the past 6 months on the right side, , has been shedding, and has got tremendously thin. The Dr said it was telogen effluvium. No one can notice the thinning except for me, especially when i get out of the shower. Anyways, I started minoxidil to fasten the process of regrowing . Have been taking biotin/nirozal , the minoxidil made the thinning horrifying, and much worst than ever before. However, I do see small hairs coming in,

Doctor Answers 3

If you are losing hair and would like treatment options it is best to discuss with your doctor.

If you are losing hair and would like treatment options it is best to discuss with your doctor. Hair loss from telogen effluvium may return over several months.


Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 90 reviews

Stress and hair loss

The best thing to do for telogen effluvium is to isolate then reduce your stress.  It is encouraging that you have noticed small hairs coming in on the side with the loss.  I recommend you see a hair restoration specialist and perhaps run some blood work (CBC, Iron and TSH, etc.), since you did mention you recently had 4 surgeries.

Parsa Mohebi, MD
Beverly Hills Hair Restoration Surgeon
5.0 out of 5 stars 29 reviews

Getting to the root cause of hair loss and hair loss treatment with prp and progesterone

I suggest seeing a hair loss expert to evaluate and go over your condition and provide you information about your best treatment options. There are great non-invasive options like PRP/progesterone and/or hair transplantation. See an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 179 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.